Alert archive / Montana / High Wind Warnings in 2010
High Wind Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 31, 2010, 2:31 PM MDT. It took effect at Nov 1, 2010, 12:00 AM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2010, 2:31 PM MDT (20:31 UTC)
- In effect from
- Nov 1, 2010, 12:00 AM MDT
- Expired
- Nov 2, 2010, 9:05 AM MDT
- In force
- 33 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
691 WWUS75 KTFX 312031 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 231 PM MDT SUN OCT 31 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... .A STRONG UPPER LEVEL JET WILL MOVE TOWARDS THE ROCKIES TONIGHT AND BRING STRONG MID LEVEL FLOW ACROSS THE AREA. SURFACE WINDS WILL INCREASE IN STRENGTH ACROSS THE ROCKIES DURING THE NIGHT AND SPREAD EAST ACROSS THE PLAINS MONDAY. MTZ009-010-048-010445- /O.UPG.KTFX.HW.A.0010.101101T1200Z-101102T0600Z/ /O.NEW.KTFX.HW.W.0017.101101T0600Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 231 PM MDT SUN OCT 31 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP SUNDAY NIGHT OVER THE ROCKIES AND SPREAD EAST MONDAY. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE EXPECTED THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. LOCAL WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
7 follow-up statements
830 WWUS75 KTFX 010334 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 934 PM MDT SUN OCT 31 2010 ...HIGH WIND WARNING IN EFFECT TO 6 PM MDT TUESDAY... .A STRONG UPPER LEVEL JET WILL MOVE TOWARDS THE ROCKIES TONIGHT AND BRING STRONG MID LEVEL FLOW ACROSS THE AREA. SURFACE WINDS WILL INCREASE IN STRENGTH ACROSS THE ROCKIES DURING THE NIGHT AND SPREAD EAST ACROSS THE PLAINS MONDAY. MTZ009-010-048-011145- /O.CON.KTFX.HW.W.0017.101101T0600Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 934 PM MDT SUN OCT 31 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP TONIGHT OVER THE ROCKIES AND SPREAD EAST MONDAY. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH TO 60 MPH ARE LIKELY. LOCAL WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
187 WWUS75 KTFX 011021 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 421 AM MDT MON NOV 1 2010 MTZ009-010-048-012100- /O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 421 AM MDT MON NOV 1 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKIES AND WILL SPREAD EAST TODAY. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
492 WWUS75 KTFX 012014 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 214 PM MDT MON NOV 1 2010 MTZ009-010-048-021130- /O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 214 PM MDT MON NOV 1 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARELIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
604 WWUS75 KTFX 012210 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 410 PM MDT MON NOV 1 2010 MTZ012-050-020100- /O.EXB.KTFX.HW.W.0017.000000T0000Z-101102T0100Z/ CASCADE-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...STANFORD 410 PM MDT MON NOV 1 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: LOCAL STRONG GUSTY WINDS WILL CONTINUE THROUGH DARK. * WINDS: SUSTAINED WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE LIKELY. * LOCATIONS AFFECTED INCLUDE: GREAT FALLS...KINGS HILL PASS... STANFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-020615- /O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 410 PM MDT MON NOV 1 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARELIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
335 WWUS75 KTFX 020109 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 709 PM MDT MON NOV 1 2010 MTZ012-050-020215- /O.EXP.KTFX.HW.W.0017.000000T0000Z-101102T0100Z/ CASCADE-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...STANFORD 709 PM MDT MON NOV 1 2010 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. LOCALLY STRONG WINDS TO 60 MPH ARE NO LONGER EXPECTED TONIGHT. SOUTHWEST WINDS 20 TO 35 MPH ARE EXPECTED THE REST OF TONIGHT. GUSTS TO 50 MPH WILL BE POSSIBLE AFTER MIDNIGHT AND INTO TUESDAY MORNING. $$ MTZ009-010-048-021200- /O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 709 PM MDT MON NOV 1 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
821 WWUS75 KTFX 021006 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 406 AM MDT TUE NOV 2 2010 MTZ009-010-048-022100- /O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 406 AM MDT TUE NOV 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH THIS AFTERNOON. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND FAVORED CANYONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
181 WWUS75 KTFX 021505 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 905 AM MDT TUE NOV 2 2010 MTZ009-010-048-021615- /O.CAN.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 905 AM MDT TUE NOV 2 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. PERIODS OF STRONG WINDS AND GUSTY CONDITIONS ARE POSSIBLE ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS BUT DAMAGING WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 2:30 PM MDT, 1 minute earlier.
Area forecast discussion, Oct 31, 2:30 PM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 230 PM MDT SUN OCT 31 2010 .DISCUSSION... TONIGHT THROUGH TUESDAY...A SHORTWAVE WILL MOVE EAST OF THE ZONES TONIGHT AND HIGH PRESSURE WILL AGAIN BUILD ALOFT TONIGHT...WITH A RIDGE IN PLACE OVER THE ZONES MONDAY. MID LEVEL WINDS WILL INCREASE OVERNIGHT AS A JET APPROACHES NORTHWEST MONTANA. THE STRONG WEST FLOW ALOFT WILL HAVE A SERIES OF WEAK DISTURBANCES MOVING THROUGH IT. THIS WILL DEEPEN THE SURFACE LOW OVER ALBERTA AND TIGHTEN THE SURFACE GRADIENT ACROSS CENTRAL MONTANA. STRONG AND GUSTY WINDS WILL DEVELOP EARLY MONDAY MORNING AND CONTINUE THROUGH TUESDAY. THE HIGH WIND WATCH WILL BE REPLACED BY A HIGH WIND WARNING VALID FROM 06Z MONDAY THROUGH 00Z WEDNESAY. THE HIGH PRESSURE RIDGE WILL REBUILD TUESDAY AS THE UPPER LEVEL DISTURBANCES MOVE EAST. AT LOWER LEVELS...THE SURFACE LOW PRESSURE WILL ALSO MOVE EAST AND THE RESULTING FLOW WILL BRING COOLER CANADIAN AIR INTO THE NORTHERN ZONES. THE AIRMASS WILL REMAIN QUITE WARM...HOWEVER...AND TEMPERATURES THROUGH THE PERIOD WILL REMAIN WELL ABOVE NORMALS. ZELZER TUESDAY NIGHT THROUGH SUNDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR THE BEGINNING OF THE PERIOD. HOWEVER...THE LATEST MODEL RUNS KEEP THE CENTER OF THE UPPER LEVEL RIDGE JUST WEST OF MONTANA ON WEDNESDAY...ALLOWING FOR A BIT OF NORTHERLY FLOW ALOFT TO DEVELOP...RESULTING IN SLIGHTLY COOLER AFTERNOON TEMPERATURES THAN PREVIOUSLY THOUGHT. OTHER THAN THAT EXCEPTION...MUCH ABOVE NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY AND FRIDAY. ON SATURDAY...THE UPPER LEVEL RIDGE STARTS TO MOVE TO THE EAST PER THE GFS MODEL. THE ECMWF STILL MANAGES TO KEEP MUCH OF THE RIDGE OVER THE REGION FOR MUCH OF NEXT WEEKEND HOWEVER. THUS WENT WITH A BIT OF A COMPROMISE...IN THAT I BROUGHT SHOWERS INTO THE WESTERN PORTIONS OF THE REGION FOR SATURDAY/SUNDAY...WHILE GENERALLY KEEPING THE EAST DRY. SLOWLY STARTED TO COOL TEMPERATURES ACROSS THE REGION FOR SAT/SUN...BUT AFTERNOON TEMPERATURES STILL AVERAGED AROUND 10 DEGREES ABOVE NORMAL FOR MUCH OF THE REGION FOR NEXT WEEKEND. BRUSDA && .AVIATION... UPDATED 1805Z. INCREASING CLOUD COVER CAN BE EXPECTED OVER THE REGION THIS MORNING...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION THIS AFTERNOON/EVENING. EXPECT SCATTERED SHOWERS OVER SOUTHWEST MONTANA AND THE ROCKY MOUNTAIN FRONT. MOUNTAIN RANGES IN THESE REGIONS WILL BE OBSCURED AT TIMES. GENERALLY VFR CONDITIONS WILL PREVAIL ACROSS THE NORTHERN PLAINS WITH A FEW SHOWERS POSSIBLE SOUTH OF LEWISTOWN. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 37 63 43 62 / 0 0 0 0 CTB 35 60 42 59 / 0 0 0 0 HLN 30 61 38 60 / 10 0 0 0 BZN 27 58 33 60 / 10 0 0 0 WEY 20 44 25 49 / 40 10 0 0 DLN 28 55 34 58 / 10 0 0 0 HVR 30 64 37 61 / 10 0 0 0 LWT 31 58 38 58 / 10 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 31, 5:07 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 507 AM MDT SUN OCT 31 2010 MTZ011>014-044>047-049>051-054-011115- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 507 AM MDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG GUSTY WINDS...ALONG WITH UNSEASONABLY WARM TEMPERATURES AND DRIER CONDITIONS...WILL CREATE LOCALIZED AREAS OF INCREASED OFF-SEASON WILDLAND FIRE DANGER ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. MTZ008-015-052-053-055-011115- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 507 AM MDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. MTZ009-010-048-011115- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 507 AM MDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FOR MONDAY MORNING THROUGH MONDAY EVENING. STRONG WIND GUSTS OF OVER 60 MPH ARE EXPECTED TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. TRAVEL IN HIGH PROFILE VEHICLES AND SOME OUTDOOR ACTIVITIES WILL BE IMPACTED BY THE WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS.
Nearby
High Wind Warnings in Montana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.